# SDR SIMA20160613001

- Difficulty date: June 13, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 32,135 hours, 22,737 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE0804A04
- Part serial: 00483
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG BURNING ODOR IN COCKPIT WITH BATTERY SWITCH ON.  DEFERRED DISPLAY COOLING FAN NR 2 IAW MEL 21-05, M-PROCEDURE COMPLIED WITH.  REMOVED AND REPLACED NR 2 DISPLAY FAN IAW AMM 21-42-12.  OPS CHECK GOOD.  MEL RESTORED.
